1 doctor weighed in:

Is it normal for a patient to loose weight every week and have a muscle cramp on thigh after heart attack followed by rescue pci (for LAD 100%)?

1 doctor weighed in
Dr. Payam Mehranpour
Internal Medicine - Cardiology

In brief: Possible

Changes in diet and food intake may lead to weight loss.
Diuretic use may also do so. Diuretic use may lead to low potassium which can cause muscle cramps. Regardless of cause, it would be best to get evaluated by your doctor.

In brief: Possible

Changes in diet and food intake may lead to weight loss.
Diuretic use may also do so. Diuretic use may lead to low potassium which can cause muscle cramps. Regardless of cause, it would be best to get evaluated by your doctor.
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
15 years in practice
521K people helped
Continue
100,000 doctors available